# SDR ASAA2014052307904

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,474 hours, 8,601 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensing Element
- Part number: 1016755
- Condition: Failed
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT IS ON.  ACFT GROUNDED.  PERFORMED WHCU BITE TEST, FOUND WINDOW SENSOR FAULT.  SWAPPED R2 WINDOW SENSOR IAW FIM 30-41, TASK 811. R2 WINDOW OPS CHECK NORMAL REF AMM 30-41-00.  SYS GROUND CHECK OK.
